Effect of risperidone on prolactinoma--a case report.
Аннотация
Risperidone induced galactorrhea and hyperprolactinemia have been reported but its role in the growth of prolactinoma is not yet conclusive, due to extreme rarity of such cases. We describe a woman, suffering from Bipolar Disorder-manic episode, who exhibited prolactinoma while on risperidone therapy. The withdrawal of risperidone resulted in disappearance of prolactinoma though her prolactin level remained elevated along with persistent galactorrhea. The change to olanzapine therapy did not show much change in serum prolactin level and galactorrhea. Ultimately, only adding of bromocriptine resulted in disappearance of symptoms of prolactinemia and normal serum prolactin level was achieved and galactorrhea stopped. Further study is recommended to find out relationship between the growth of prolactinoma and risperidone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.